A 76-year-old female asked:
Im a 76yr old female on 25mg of myrbetriq for 7 days so far sleep all night but still peeing a lot in the day help what can i do ?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Here are some ...: Although Myrbetriq helped suppressing voiding at night, you need to make sure you still void a good volume with a good continuous urine flow and an emptying bladder. If urine flow slows down and urine volume from each voiding becomes less, you have to make sure of no high residual urine after voiding. More? Ask Doc timely.
3.5k viewsReviewed >2 years ago
Last updated Dec 3, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.